# SDR CA050725004

- Difficulty date: July 19, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,898 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475518
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ON A VFR FLIGHT, THE FLIGHT CREW ATTEMPTED TO REDUCE POWER FOR THE APPROACH INTO AIRFIELD.  THERE WAS NO ENGINE RESPONSE WITH REDUCTION IN POWER SETTINGS.  THE CREW THEN TRIED TO CAREFULLY INCREASE POWER SETTING FROM CRUISE POWER (1800 LBS) TO 1900 LBS.  THIS SETTING CHANGE WAS SUCCESSFUL BUT THE FOLLOWING REDUCTION IN POWER WAS UNSUCCESSFUL.  THE CREW THEN DECIDED TO SHUT DOWN THE AFFECTED ENGINE AND LANDED THE AIRCRAFT SAFELY.
